# SDR SWAA2013013112189

- Difficulty date: January 12, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 29573151
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-RING TIE DOWN FITTING CRACKED - STA 950 BETWEEN L30 AND L29L 80-101.  REMOVED AND REPLACED STRIP TIE DOWN STA 950 BETWEEN L30 AND L29R P/N 2957315-1 PO 22291145 IAW B717 SRM 51-41-01.
